MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1399-6576.1981.tb01684.x

Медицинская библиотека · Acta anaesthesiologica Scandinavica · 1981

Catatonia after epidural morphine.

Engquist A, Jørgensen B C, Andersen H B

Клинический случайСтатьяПеревод в очереди

Аннотация

A 43-year-old male with bronchogenic carcinoma was treated with continuous morphine via a thoracic epidural catheter. On the fifth day, after a total dose of 24 mg morphine chloride in 10 or 20 ml saline, he developed hallucinations, hyperthermia, spasticity, narcolepsy and opisthotonos. Respiratory rate and blood pressure were unaffected. Intravenous naloxone reversed all neurological abnormalities. This unusual syndrome was probably caused by a rostal spread of morphine. The location of the catheter and volume seem to be important variables. Hallucinations are important signs of impending intoxication.

Для цитирования: Engquist A, Jørgensen B C, Andersen H B. Catatonia after epidural morphine.. Acta anaesthesiologica Scandinavica. 1981. DOI: 10.1111/j.1399-6576.1981.tb01684.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.